# SDR UPS203380

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 65216329
- Condition: Corroded
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND LEFT WING I/B MID FLAP CARRIAGE THRUST BEARING SUPPORT PITTED.  MID FLAP REPLACED IAW EO B727-5750-5879-A.
